# SDR C2XA01IA350

- Difficulty date: August 24, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Part number: D227010002
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LIT - FLIGHT 3595, THE CREW REPORTED THAT THE LANDING GEAR RETRACTION SYSTEM WAS INOPERATIVE. THE LANDING GEAR WAS PINNED IN THE DOWN POSITION, AND PLACED ON MEL. THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR UPPER HARNESS, OPERATIONALLY CHECKED GOOD, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
